Bipolar Support Forums To Share and Support One Another

Energy

Talk about meds, side effects, and the 'med-go-round'.

by Nigeo6564 » Thu Dec 07, 2017 9:28 pm

Good day all good people!

I have a question...but let me start of by saying that 3 years ago after being diagnosed with BP and started my medication, I have always had the problem of always being tired...

In the first 2 years I was on sleeping tablets and I think that made the tiredness worse, but I have been off them for almost a year now, but the tiredness stays!
I have on many occasions asked my doctor what medication that I am on can cause the tiredness, but he says nothing should cause the tiredness.

I am constantly tired...constantly!!

And because of always being tired, I have no energy and I have no desire to partake in any fun stuff. It is just simply because I am always tired and not in the mood....I sleep my hours that I should and whether I sleep less or more or not I stay tired and no energy!

Has someone also experience this tiredness? Is it the medication??

I am seeing my doctor 15 Des and I want to ask him to prescribe me something to just get energy! Have that zest and motivation for life!

My fear is that he will put me on more depression medication because he will feel that I am depressed that is why I lack energy and zest!

Do you think the doctor would be able to prescribe something like that?

Is there someone out there that is using something for this, and what do you suggest?

Any help and advise would do!!
When life knocks you down to your knees, you are in the perfect position to get help!
Nigeo6564
 
Posts: 61
Joined: Fri Jan 13, 2017 3:44 am

by AvantGarde » Thu Dec 07, 2017 11:38 pm

Maybe you're taking med doses that are too high? I used to always be tired on high doses.

I honestly don't know, but it's worth to talk to pdoc about.
Genetically evolved chicken at your service

My therapist says I don't have crazy eyes

Never surrender your freedom of being to the veridict of those who are strangers to your inner workings
User avatar
AvantGarde
Moderator
 
Posts: 6576
Joined: Mon Jun 20, 2016 7:01 am

by Jemane » Thu Dec 07, 2017 11:47 pm

Someone once taught me about the ‘Great Wall of tiredness’
We all have a wall and when our wall reaches a certain height or ‘threshold’ we feel tired. Any higher and we are just more tired.
A wall is made up of bricks. Usually it’s not just one brick (although it can be) but several bricks stacked on top of each other.
The trick is identifying what those bricks are so you can either remove them or decrease their height so the wall reduces in height and comes down under that threshold for tiredness.
Your meds might well be one of those bricks, might even be a big brick.
You might be able to think of other bricks too though.
For example, iron deficiency, stressful workplace, mental illness in general (depression is truly tiring), poor relationship with partner, family issues, poor sleep, etc etc etc
If I were you I’d sit down and write a list of the things you think are contributing and what you might be able to do about them. Like I said you might not be able to change your circumstance entirely but you still might somehow be able to reduce to size of the brick- the impact it’s having on you.
A good general/family doctor might be able to help here but you should also discuss it with your pdoc.
You never know how strong you are until being strong is the only choice you have.
User avatar
Jemane
 
Posts: 1241
Joined: Sun Jun 05, 2016 2:25 am

by Nigeo6564 » Fri Dec 08, 2017 6:34 am

Thank you all....I will most definitely speak to my doctor and I will most certainly go and make my list of bricks in my life...

Thanks once again!
When life knocks you down to your knees, you are in the perfect position to get help!
Nigeo6564
 
Posts: 61
Joined: Fri Jan 13, 2017 3:44 am


Return to Medications